# SDR DALA2019020500758

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,537 hours, 63,076 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION:CORROSION ON RH DOOR AT APU.(EHV). RH ACCESS DOOR AT APU P/N: 5914694-95 S/N: UNKNOWN WAS REPLACE PER SERVICEABLE RH ACCESS DOOR AT APU P/N: 5914694-95 S/N: DL26. THEN FUNCIONAL TEST WAS PERFORMED AT PRESSURE RELIEF DOOR LATCHES. TEST OK PER MD88 AMM 52-45-00-201. (LP0931809)
